# SDR DALA1217800190

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 71,157 hours, 10,428 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHT AT SEAT 35B INOPERATIVE.  MAINTENANCE REPLACED THE LEFT EMERGENCY LIGHTS EXTENSION HARNESS AT SEAT 35 A-B.  OPERATIONAL CHECK OK.
